Journal article icon

Journal article

Geometrically nonlinear shape-memory polycrystals made from a two-variant material

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/m2an:2000146

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
Volume:
34
Issue:
2
Pages:
377-398
Publication date:
2000
DOI:
EISSN:
1290-3841
ISSN:
0764-583X
URN:
uuid:62074ebf-8ae9-445b-b7c5-d26fea829eb2
Source identifiers:
5062
Local pid:
pubs:5062

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP